Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1381 to 1440 of 1829

1381
Recovery of Finite Missing Samples in Two-channel Oversampling

Kwon, K. H., 2007-05

1382
Recovery of missing samples for oversampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.391, no.1, pp.139 - 146, 2012-07

1383
Recovery of Missing Samples from Oversampled Bandpass Signals and Its Stability

Kang, Sinuk; Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E96A, no.6, pp.1412 - 1420, 2013-06

1384
Recovery of missing samples in multi-channel oversampling of multi-banded signals

J. M. Kim; Kwon, Kil Hyunresearcher, WORLD ACADEMY OF SCIENCE, ENGINEERING AND TECHNOLOGY, v.8, no.0, pp.230 - 232, 2005-12

1385
Recurrence of transformations with absolutely continuous invariant measures

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.129, no.2-3, pp.501 - 516, 2002-07

1386
Recurrence speed of multiples of an irrational number

Choe, Geon Horesearcher; Seo, BK, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.77, no.7, pp.134 - 137, 2001-09

1387
Recursive Formulae for the Multiplicative Partition Function

JUN KYO KIM; Hahn, Sang-Geunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.22, no.1, pp.213 - 216, 1999-01

1388
Reduction factor of multigrid iterations for elliptic problems

Kwak, D.Y.researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.32, no.1, pp.7 - 15, 1995-01

1389
REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-Won, MULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376` - 1403, 2017-10

1390
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

1391
Refinalbe functions from Blaschke products

Kim, Hong Ohresearcher; CHARLES A. MICCHELLI; MARIANTONIA COTRONEI; MARIA LAURA LO CASCIO; TOMAS SAUER, RENDICONTI DI MATEMATICA, SERIE VII, v.26, pp.267 - 290, 2006-09

1392
Refined restricted inversion sequences

Kim, Dongsuresearcher; Lin, Zhicong, Seminaire Lotharingien de Combinatoire, v.78B, 2017

1393
Regression fractional hot deck imputation

Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.36, no.3, pp.423 - 434, 2007-09

1394
Regular subgraphs of uniform hypergraphs

Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

1395
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

1396
Regularity of Dual Gabor Windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ABSTRACT AND APPLIED ANALYSIS, 2013

1397
Regularity of solutions to regular shock reflection for potential flow

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, Inventiones Mathematicae, v.175, no.3, pp.505 - 543, 2009-03

1398
Regularized aggregation of statistical parametric maps

Wang, Li-Yu; Chung, Jongik; Park, Cheolwooresearcher; Choi, Hosik; Rodrigue, Amanda L.; Pierce, Jordan E.; Clementz, Brett A.; et al, HUMAN BRAIN MAPPING, v.40, no.1, pp.65 - 79, 2019-01

1399
Regularized boxplot via convex clustering

Choi, Hosik; Poythress, J. C.; Park, Cheolwooresearcher; Jeon, Jong-June; Park, Changyi, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.89, no.7, pp.1227 - 1247, 2019-05

1400
REGULATORS ON ADDITIVE HIGHER CHOW GROUPS

Park, Jinhyunresearcher, AMERICAN JOURNAL OF MATHEMATICS, v.131, no.1, pp.257 - 276, 2009-02

1401
Relative entropy functions for factor maps between subshifts

Shin, Sujinresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.5, pp.2205 - 2216, 2006

1402
RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.43, no.4, pp.1975 - 1994, 2011

1403
Remarks on higher type adjunction Inequalities of 4-manifolds of non-simple type

김진홍researcher, 대한수학회보, v.39, no.3, pp.431 - 440, 2002-08

1404
REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

Choi, Y; Kang,; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

1405
Remarks on the defining equations of smooth threefolds in P-5

Choi, Y; Kwak, Sijongresearcher, GEOMETRIAE DEDICATA, v.96, no.1, pp.151 - 159, 2003-02

1406
Remarks on the recurrence and transience of non-backtracking random walks

Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

1407
Replication variance estimation for two-phase stratified sampling

Kim, Jae Kwangresearcher; Navarro, A; Fuller, WA, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.101, no.473, pp.312 - 320, 2006-03

1408
Replication variance estimation under two-phase sampling

Kim, Jae Kwangresearcher; Yu, Cindy Long, SURVEY METHODOLOGY, v.37, no.1, pp.67 - 74, 2011-06

1409
Representations of binary forms by certain quinary positive integral quadratic forms

Kim, MH; Koo, JaKyungresearcher; Oh, BK, JOURNAL OF NUMBER THEORY, v.89, no.1, pp.97 - 113, 2001-07

1410
Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; Osthus, Deryk; Kim, Jaehoonresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

1411
Resistivity Tensor Imaging via Network Discretization of Faraday's Law

Ko, Min-Su; Kim, Yong-Jungresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.1, pp.1 - 25, 2017-01

1412
Reversible topological Markov shifts

Lee, J; Park, KK; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.26, pp.267 - 280, 2006-02

1413
Ribbon Braids

GYO TAEK JINresearcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.42, no.2, pp.345 - 349, 2002-12

1414
Riesz sequences of translates and generalized duals with support on [0,1]

Christensen, O.; Kim, Hong Ohresearcher; Kim, R. Y.; Lim, J. K., JOURNAL OF GEOMETRIC ANALYSIS, v.16, no.4, pp.585 - 596, 2006

1415
Right-angled Artin groups in the C∞ diffeomorphism group of the real line

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, ISRAEL JOURNAL OF MATHEMATICS, v.213, no.1, pp.175 - 182, 2016-06

1416
RIGID VERSUS NON-RIGID CYCLIC ACTIONS

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, COMMENTARII MATHEMATICI HELVETICI, v.64, no.2, pp.269 - 287, 1989

1417
Rigidity of periodic diffeomorphisms of homotopy K3 surfaces

Kim, Jin-Hongresearcher, QUARTERLY JOURNAL OF MATHEMATICS, v.59, pp.237 - 256, 2008-06

1418
Rigidity Problems in Toric Topology: A Survey

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.275, no.1, pp.177 - 190, 2011-12

1419
Ring class invariants over imaginary quadratic fields

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.28, no.2, pp.201 - 217, 2016-03

1420
Risk Propagation Through a Platform: The Failure Risk Perspective on Platform Sharing

Kang, Chang Muk; Hong, Yoo S.; Huh, Woonghee Tim; Kang, Wanmoresearcher, IEEE TRANSACTIONS ON ENGINEERING MANAGEMENT, v.62, no.3, pp.372 - 383, 2015-08

1421
Robust and distributed neural representation of action values

Shin, Eun Ju; Jang, Yunsil; Kim, Soyoun; Kim, Hoseok; Cai, Xinying; Lee, Hyunjung; Sul, Jung Hoon; et al, ELIFE, v.10, 2021-04

1422
Robust and Tunable Toggle Switches with Interlocked Positive Feedback Loops

Cuong Nguyen; Kim, Jae Kyoungresearcher; Han, Seung Kee, JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.77, no.4, pp.323 - 331, 2020-08

1423
ROBUST ESTIMATION OF THE HURST PARAMETER AND SELECTION OF AN ONSET SCALING

Park, Juhyun; Park, Cheolwooresearcher, STATISTICA SINICA, v.19, no.4, pp.1531 - 1555, 2009-10

1424
Robust precision matrix estimation via weighted median regression with regularization

Chun, Hyonhoresearcher; Lee, Myung Hee; Kim, Sung-Horesearcher; Oh, Jihwan, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.46, no.2, pp.265 - 278, 2018-06

1425
Robustness of Order-Up-to Policies in Lost-Sales Inventory Systems

Bijvank, Marco; Huh, Woonghee Tim; Janakiraman, Ganesh; Kang, Wan-Moresearcher, OPERATIONS RESEARCH, v.62, no.5, pp.1040 - 1047, 2014-09

1426
Rodrigues type formula for multi-variate orthogonal polynomials

Yong Ju Kim; Kil Hyun Kwonresearcher; Jeong Keun Lee, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.38, no.3, pp.463 - 474, 2001-08

1427
Rough solutions of the fifth-order KdV equations

Guo, Zihua; Kwak, Chulkwang; Kwon, Soonsikresearcher, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.11, pp.2791 - 2829, 2013-12

1428
s-Smith equivalent representations of finite abelian groups

Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.323 - 329, 1985-08

1429
SADDLE TOWERS AND MINIMAL k-NOIDS IN H-2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.2, pp.333 - 349, 2012-04

1430
Sampling expansion in shift invariant spaces

Kim, J. M; Kwon, Kil Hyunresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.2, pp.223 - 248, 2008-03

1431
Sampling theory in abstract reproducing kernel Hilbert space

Hong Y.M.; Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.1, pp.109 - 121, 2007-01

1432
Scaler multiplication on elliptic curves by Frobenius expansions

Cheon, JH; Park, S; Park, C; Hahn, Sang-Geunresearcher, ETRI JOURNAL, v.21, no.1, pp.27 - 38, 1999-03

1433
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

1434
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

1435
SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

Kwon, Soonsikresearcher; Roy, Tristan, ADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

1436
Searching model structures based on marginal model structures

Kim, Sung-Horesearcher; Sangjin Lee, NEW DEVELOPMENTS IN ROBOTICS AUTOMATION AND CONTROL, pp.355 - 376, 2008-10

1437
Seasonality of suicide: a multi-country multi-community observational study

Yu, Jaeeun; Yang, D.; Kim, Y.; Hashizume, M.; Gasparrini, A.; Armstrong, B.; Honda, Y.; et al, EPIDEMIOLOGY AND PSYCHIATRIC SCIENCES, v.29, no.e163, pp.1 - 10, 2020-08

1438
Second-order time discretization with finite-element method for partial integro-differential equations with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, pp.513 - 524, 1999

1439
SEIFERT MATRICES AND BOUNDARY LINK COBORDISMS

Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.299, no.2, pp.657 - 681, 1987-02

1440
Seifert matrices of periodic knots

Ko, Ki-Hyoungresearcher; Song, WT, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.16, no.1, pp.45 - 57, 2007-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0